# SDR SIMA200123404

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Part number: 7253710459
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND THE RIGHT GALLEY TRACK IS CORRODED.  REMOVED AND REPLACED GALLEY TRACK AND PROFILE IAW SAAB SRM 51-40-40, 51-40-21, AND 51-40-22.  (M)
